# SDR DALA13062503272

- Difficulty date: November 20, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 36,396 hours, 16,525 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND ROW 3 SEAT EMREGENCY LIGHT INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE AT ROW 3AB AND FUNCTIONAL CHECKED NORMAL.
